Journal of the Royal Statistical Society: Series B (Statistical Methodology)

Cover image for Vol. 75 Issue 2

March 2013

Volume 75, Issue 2

Pages 207–396

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. You have full text access to this OnlineOpen article
    2. Inference for linear models with dependent errors (pages 323–343)

      Zhou Zhou and Xiaofeng Shao

      Article first published online: 12 OCT 2012 | DOI: 10.1111/j.1467-9868.2012.01044.x

    3. Optimal predictions of powers of conditionally heteroscedastic processes (pages 345–367)

      Christian Francq and Jean-Michel Zakoïan

      Article first published online: 12 OCT 2012 | DOI: 10.1111/j.1467-9868.2012.01045.x

    4. You have full text access to this OnlineOpen article

SEARCH

SEARCH BY CITATION